# SDR CA990412003

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32447452
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE NR 2 ENGINE BEGAN TO SURGE AND RUN ROUGH, THE T5 AND TORQUE BEGAN TO FLUCTUATE AND THE PILOT HAD NO CONTROL OF POWER.  THE ENGINE WAS SHUT DOWN AND AN UNEVENTFUL LANDING WAS CARRIED OUT.  POST-FLIGHT INSPECTION FOUND THE FUEL CONTROL UNIT DRIVE SHAFT SHEARED.  NO OTHER ABNORMALITIES WERE FOUND.  THE FCU AND THE FUEL PUMP WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
